INEQUALITIES OF THE EDMUNDSON-LAH-RIBARIC TYPE FOR SELFADJOINT OPERATORS IN HILBERT SPACES

By exploiting some scalar inequalities obtained via Hemline's interpolating polynomial, we will obtain lower and upper bounds for the difference in Jensen's inequality and in the Edmondson-Lah-Ribaric inequality for selfadjoint operators in Hilbert space that hold for the class of n -convex functions. As an application, main results are applied to quasi-arithmetic operator means, with a particular emphasis to power operator means.

Authors
Mikic R.1 , Pecaric J. 2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1193-1213
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Zagreb, Fac Text Technol, Prilaz Baruna Filipovica 28a, Zagreb 10000, Croatia
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Jensen inequality; Edmundson-Lah-Ribaric inequality; scalar product; n-convex functions; divided differences; operator means
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55638/